Tohoku Mathematical Journal

M. Fujiwara: 1881--1946 (photograph)

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 1, Number 3 (1950).

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245696

Digital Object Identifier
doi:10.2748/tmj/1178245696

Citation

M. Fujiwara: 1881--1946 (photograph). Tohoku Math. J. (2) 1 (1950), no. 3, . doi:10.2748/tmj/1178245696. https://projecteuclid.org/euclid.tmj/1178245696


Export citation

See also

  • See: Tadahiko Kubota. Obituary note: Matsusaburô Fujiwara (1881--1946). Tohoku Math. J., Volume 1, no.1 (1949), pp. 1-2.
  • See: G. Sunouchi. Supplementary list of mathematical publications by Prof. M. Fujiwara. Tohoku Math. J., Volume 4, Number 3 (1952).